RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2015, Volume 289, Pages 178–194 (Mi tm3618)  

This article is cited in 3 scientific papers (total in 3 papers)

Shock waves in elastoplastic media with the structure defined by the stress relaxation process

A. G. Kulikovskii, A. P. Chugainova

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: We study nonlinear waves in a Maxwell medium in which residual strains and hardening occur. The properties of the medium are defined so that for slow processes with characteristic times much greater than the stress relaxation time, the medium behaves as an elastoplastic medium. We analyze continuous travelling waves in the form of smoothed steps regarded as discontinuity structures in an elastoplastic medium and demonstrate the dependence of relations at discontinuities on the definition of the stress relaxation process in the discontinuity structure.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0371968515020107

Full text: PDF file (1292 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2015, 289, 167–182

Bibliographic databases:

Document Type: Article
Received: January 15, 2015

Citation: A. G. Kulikovskii, A. P. Chugainova, “Shock waves in elastoplastic media with the structure defined by the stress relaxation process”, Selected issues of mathematics and mechanics, Collected papers. In commemoration of the 150th anniversary of Academician Vladimir Andreevich Steklov, Tr. Mat. Inst. Steklova, 289, MAIK Nauka/Interperiodica, Moscow, 2015, 178–194; Proc. Steklov Inst. Math., 289 (2015), 167–182

Citation in format AMSBIB
\Bibitem{KulChu15}
\by A.~G.~Kulikovskii, A.~P.~Chugainova
\paper Shock waves in elastoplastic media with the structure defined by the stress relaxation process
\inbook Selected issues of mathematics and mechanics
\bookinfo Collected papers. In commemoration of the 150th anniversary of Academician Vladimir Andreevich Steklov
\serial Tr. Mat. Inst. Steklova
\yr 2015
\vol 289
\pages 178--194
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3618}
\crossref{https://doi.org/10.1134/S0371968515020107}
\elib{http://elibrary.ru/item.asp?id=23738468}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2015
\vol 289
\pages 167--182
\crossref{https://doi.org/10.1134/S0081543815040100}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000358577300010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84938880544}


Linking options:
  • http://mi.mathnet.ru/eng/tm3618
  • https://doi.org/10.1134/S0371968515020107
  • http://mi.mathnet.ru/eng/tm/v289/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kulikovskii, A. P. Chugainova, “Study of discontinuities in solutions of the Prandtl-Reuss elastoplasticity equations”, Comput. Math. Math. Phys., 56:4 (2016), 637–649  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. G. Kulikovskii, A. P. Chugainova, “A self-similar wave problem in a Prandtl–Reuss elastoplastic medium”, Proc. Steklov Inst. Math., 295 (2016), 179–189  mathnet  crossref  crossref  mathscinet  isi  elib
    3. A. G. Kulikovskii, A. P. Chugainova, “Shock waves in anisotropic cylinders”, Proc. Steklov Inst. Math., 300 (2018), 100–113  mathnet  crossref  crossref  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:129
    Full text:7
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019